# SDR USAA2009071091788

- Difficulty date: July 3, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6529818505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON SUPPORT ANGLE BETWEEN BS 344 TO BS 360, S17L.  REPLACED SUPPORT ANGLE BETWEEN BS 344 TO BS 360, S17L IAW B737 SRM 51-10-02, 51-40-03, & BOEING DRAWING 65-29818.
